Darci Posted December 28, 2005 Share Posted December 28, 2005 MyFIL had his last chemo treatment on the 22nd. He was feeling pretty rough on Xmas Day, but I think he held up pretty well. I talked to them last night, and my MIL said that he wasn't feeling well - he was feeling "kind of wheezy". I asked what she meant by that and she said "you know, like he is going to pass out". They were going to see the pulmonary doctor today, so said they would talk to him, and I also said that they should let the onc know too. My SIL emailed me and said that the Dr. put him on a heart monitor for 24 hours. He has never had any heart problems at all. They want him to write down when he takes his meds, and then push the button if he starts feeling dizzy. Any thoughts? Could this be a chemo thing? I had posted a while ago that he sometimes would get a dizzy spell in church, but this is the first time I have heard of anything outside of church. I am going to wait an hour or two and then call and check up on him..see how he is doing. they didn't offer my SIL any opinion from the dr as to what is happening, just talked about how wonderful he is. I would like to know what they think it is...because if he is having heart problems, but they think it is just feeling yucky from the chemo, they may not call if something serious is happening! I don't know if they have given this dr. permission to talk to any of the kids or not. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.